# SDR AWXA200400906

- Difficulty date: August 4, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 57,402 hours, 21,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON SKIN AT IFPC FORWARD ANTENNA CUTOUT BETWEEN FR 60 AND FR 61.  MAINTENANCE BLENDED OUT CORROSION ON SKIN AT IFPC FORWARD ANTENNA CUTOUT; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-00-11 FIG 203.
